On boundedness for complex valued functions on the $p$-adic vector space
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 631-640
Printed December 1, 2006
Min-Soo Kim, Jin-Woo Son
Kyungnam University, Kyungnam University
Abstract : In this paper, we prove sufficient conditions of bound\-ed\-ness of maximal operators on the $p$-adic vector space. We also consider weighted Hardy-Littlewood averages on the $p$-adic vector space.
Keywords : Hardy-Littlewood averages, $p$-adic numbers
MSC numbers : 1.10E+96
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd